# SDR DXTR2013080501

- Difficulty date: August 5, 2013
- Submitted: August 5, 2013
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N958QS
- Make and model: Cessna 750
- Aircraft serial: 7500158
- Aircraft time: 10,864 hours, 6,822 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 53128A0106000G
- Condition: Damaged
- Location: Hyd System
- Part time: 10,864 hours, 6,822 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, PASSING 2000 FT., RECEIVED AMBER HYD VOLUME LOW "A" CAS MESSAGE HYD PRESSURE & QUANTITY INDICATED 0 PERCENT AND 0 PSI.  PERFORMED CHECKLIST AND LANDED WITHOUT INCIDENT.
